Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Saikoe36

Kris's Accutane Starts Now Will update now and then

Hey all, My name is Kris, Im 21 M, and i just started taking my accutane pills as of right now. I just took my first one about 30 mins ago.

Backround:

I didnt start having this bad of acne since last year (2007) 1 month before my birthday (october). To be honest i never had ance since last year, maybe once in a while but it would go away and stop and never leave blemishes or marks. But ever since then it wouldnt stop.

My Acne medicine:

Neutrogena SKIN ID cream cleanser (14), Anti-acne Treatment (32), hydrator )72 and a 15SPF Moisturizer. I also have their Spot treatmentand a topical BenzaClin (clindamysin-Benzoyl Peroxide gel). And to top it off i started a 10mg Claravis (isotretinoin capsules) twice a day.

Eating,sleeping, etc.. Habbits:

I eat maybe twice a day one breakfast and one at night because i work 12hr shifts and i work graveyard from 7pm to 7am. I try to stay away from fatty and oily foods most of the time because im also trying to lose weight. Im going to start working out soon enough. Since i was reading you supposed to eat big meals with the accutane am i really supposed to?

So after all this i hope it will definitley clear up my acne once and for all. I really hate this and i bet all of you do to. I hope we all get cleared up. If you guys have ANY SUGGESTIONS OR COMMENTS/OPINIONS/RECOMMENDATIONSon what im taking and stuff please let me know. I try and take the accutane 10mins after i eat. I dont really have big meals is that going to be ok for me? Is there anything else i should be doing while being on this drug? Should i get SUNBLOCK or my 15spf moisturizer enough for the sun?9 im rarely in the sun. maybe about 4hours tops.

Im Kinda feeling funny taking it already.My head hurts a little same with stomach, but maybe its just my head playing with me because i kept going over and over about the side effects, and it really bugs me and fightens me some what. So i think its all in my head but i will update every time i get the chance to do so. After all that here are some pics of my acne/ugly face.

post-84667-1222722299_thumb.jpgpost-84667-1222722257_thumb.jpgpost-84667-1222722247_thumb.jpgpost-84667-1222722305_thumb.jpgpost-84667-1222722311_thumb.jpgpost-84667-1222722352_thumb.jpg

Share this post


Link to post
Share on other sites

Hi Saikoe,

I read up on the side effects and got so worried starting accutane that I think I was making some of them happen lol. Getting headaches is not uncommon when you first start taking accutane cause your body is adjusting to the medicine. I’ve never had it give me a stomach ache and I have taken it by itself before. It’s best to eat it with food because it’s better absorbed with fat. There’s also a lot of stuff about how vitamin A is better absorbed when taken with other vitamins and such, but I haven’t worried about that.

My recommendations are to drink a ton of water and keep your lips moisturized (aquaphor is amazing) even if they don’t feel dry yet. It’ll hit you hard one day if you don’t. As for the spf 15, that’s what I use on my face and I have to be very careful about how much time I spend in the sun. I usually put my hand up to block the sun from hitting my face even when I’m just walking from my car to a building. I was very sensitive to sunburn before starting accutane though, so I’m sure that doesn’t help. If you’re going to be in the sun for 4 hrs a day you might want to look into a higher spf tho.

And is 20 mg what your dose is going to stay at for awhile? That seems pretty low, you prob won’t experience many side effects on that small of a dose.

I hope your course goes well!

Share this post


Link to post
Share on other sites

Hey Kris

I am on day 13 of my accutane experience, and like booklover said, AQUAPHOR! I keep some in my pu8rse, at my desk, and on my nightstand. No kidding, you will go through that stuff like nothing else. My nose got really dried out the first 10 days, so I picked up some nasal spray with menthol since it was more soothing than just saline.

20mg does seem low, I'm on 60mg, but I'm no derm, so who knows. Anyways, good luck!

Share this post


Link to post
Share on other sites

Yea i was reading up on the dosages and i did seem to find 20mg low compared to most of the people but im no doctor either so.. but i did read on some site that a low dosage can also be as affective as a high dose but just have less side effects but who knows. i hope this really works out for me. Thanks for the comments

Kris

Share this post


Link to post
Share on other sites

Hi!

I just took my second pill a few minutes ago, took my first one last night. Here's to hoping you and I will have good luck in the coming months!

All the best to you!

Share this post


Link to post
Share on other sites
Hi!

I just took my second pill a few minutes ago, took my first one last night. Here's to hoping you and I will have good luck in the coming months!

All the best to you!

you too!!!

Share this post


Link to post
Share on other sites

DAY 3

So im in my 3rd day of Claravis, My lips arent that much chapped, the upper part right above my lips feels dry though. i started noticing little white pimples and the bumps are starting to come out. I dont really think ive dealt with anyside effects though expect a headache but very minor then goes away. I feel a lot lazyer when i wake up but goes away to. but other than that im fine.

thanks for looking

Kris

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×